| Model Number |
DRT150 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6- device code - device code 3191: appropriate term/code not available (dc-unspecified/other w/ patient involvement).Attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol), model drt150, was implanted in the patient¿s right eye.The lens was later explanted during a secondary surgical procedure and replaced with a drn00v lens (24.5 diopter) due to a mechanical complication.The patient outcome was good.Best corrected visual acuity (bcva) preoperatively was 20/70-1, and postoperatively was 20/60-1 with pinhole (ph) 20/40.No additional information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: february 3, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic and paper residue.The lens halves were cleaned revealing scratches.The physical characteristics of the received lens were confirmed to match that of a drt150 model lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other issues observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.